Inventiones mathematicae

, Volume 128, Issue 3, pp 603–611 | Cite as

Aperiodic tilings

  • Shahar Mozes


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [Ber]
    Berger, R.: The undecidability of the domino problem, Memoirs Amer. Math. Soc. 66 (1966)Google Scholar
  2. [BW]
    Block, J., Weinberger, S.: Aperiodic tilings, positive scalar curvature and amenability of spaces, Jour, of the AMS 5 (1992), 907–918MATHMathSciNetGoogle Scholar
  3. [Bro]
    Brown, K.S.: Buildings, Springer-Verlag, 1988Google Scholar
  4. [EF]
    Eskin, A., Farb, B.: Quasi-flats and rigidity in higher rank symmetric spaces, preprintGoogle Scholar
  5. [GS]
    Grünbaum, B., Shephard, G.C.: Tilings and Patterns, W.H. Freeman and co., New York, 1987MATHGoogle Scholar
  6. [Ke1]
    Kenyon, R.: Rigidity of planar tilings, Inventiones Mathematicae 107 (1992), 637–651MATHCrossRefMathSciNetGoogle Scholar
  7. [Ke2]
    Kenyon, R.: Inflationary tilings with a similarity structure, Comment. Math. Helv. 69 (1994), 169–198MATHCrossRefMathSciNetGoogle Scholar
  8. [KL]
    Kleiner, B., Leeb, B.: Rigidity of quasiisometries for symmetric spaces of higher rank, preprintGoogle Scholar
  9. [Pan]
    Pansu, P.: Métriques de Carnot-Carathéodory et quasiisometries des espaces symétriques de rang un, Annals of Math. (1989), 1–60Google Scholar
  10. [Pen]
    Penrose, R.: Pentaplexity, Math. Inteligencer 2 (1979), 32–37MATHCrossRefMathSciNetGoogle Scholar
  11. [Rad]
    Radin, C.: Global order from local sources, Bulletin of the AMS 25 (1991), 335–364MATHCrossRefMathSciNetGoogle Scholar
  12. [Rob]
    Robinson, R.M.: Undecidable tiling problems in the hyperbolic plane., Inventiones Mathematicae 44 (1978), 259–264MATHCrossRefMathSciNetGoogle Scholar
  13. [Ron]
    Ronan, M.A.: Lectures on Buildings. Academic Press, 1989Google Scholar
  14. [Th]
    Thurston, W.P.: Groups, tilings, and finite state automata. Lecture notes, AMS Colloquium lectures (1990)Google Scholar

Copyright information

© Springer-Verlag 1997

Authors and Affiliations

  • Shahar Mozes
    • 1
  1. 1.Institute of MathematicsHebrew UniversityJerusalemIsrael

Personalised recommendations